It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Panic Disorders Board Index
Pages: 1Showing 1 - 19 of 19 for burning feeling in arms. (0.177 seconds)


... Hi. has anyone else experience burning like through your veins up arms, back, neck, legs, head rushing through your body during a panic attack? ... (8 replies)
... very wrong. My vision was blurry and I felt out of place. I thought my end was near. I'm on a spiritual path so I made the assumption my time was up in this world but I did not know why ? ... (96 replies)
... So..my daughter wanted to go shopping. I felt a little blah, tightness in chest before we left. A light was changing from yellow to red, and i made a very fast right hand turn so i wouldnt be stuck at a dreaded red light. ... (1 replies)

... Back lol Ten mins later about..same feeling. Idk if I want to vomit or go to the washroom..and im afraid to go in there! I am due for period in two days..wondering if it has anything to do with why this is happening. ... (1 replies)
I am desparate
May 8, 2007
... ong story I will tell you about the past 6 days. Last week I started feeling weak and not well, it went on for a few days then I start getting this weird turning feeling in my stomach and its so hard to describe but it feels like a rush of burning from my tummy to my arms and whole body. ... (1 replies)
... neck and top of back goes really warm and my arms seem affected too. I feel quite panicky when this happens, like something isnt right. My muscles feel really weak. ... (4 replies)
... I felt like i had a balloon in my stomach and chest... the list goes on and on. ... (4 replies)
... For the past 6 years or so i've been experiencing really weird symptoms like feeling "out of it." I just felt like there was this mask over my face and i just wanted to rip it off. I believe it all started after i smoke some pot but whatever. ... (10 replies)
... I had a terrible reaction to my very first Lexapro. Of course my doctor thought I was nuts. I had never, ever before had any kind of burning sensation associated with my panic and anxiety. I had actually went to my doctor asking for an script to help with my anxiety and panic issues. ... (12 replies)
Need help
Aug 6, 2004
... e releases tension. Even a brisk 5 min walk, ten min if you can muster up the energy can really help. Even when you are tired after a long day of work. As I said in a previous post as well, breahing techniques have really helped me. ... (18 replies)
... starting to get very depressed. I guess I have a couple of questions to ask and any response would be greatly appreciated. First off, do any of you ever have a feeling like a burning sensation in your chest that moves to your arms? ... (7 replies)
... From what I've read, these are typical side/adverse/tolerance/withdrawal reactions to psychoactive medications because they effect the nervous system strongly. I don't personally think any of them are healthy for the heart, nervous system, liver or kidneys. Maybe you should consider non-drug therapy? Don't get off the meds, however, without supervision.... (7 replies)
... as ever had this happen. I started taking Prozac about a week ago and so far so good...Although today I was sitting at the computer and I started to feel like a burning sensation that started at my throat and then ran into my chest, arms and legs....It felt as though my body was prickly, hot and on fire. I was so scared!!! ... (7 replies)
... to add to the list I seem to hve a burning feeling across my chest tonight, feels like sunburn type of tingly burning. ... (8 replies)
... First of all i have been getting kind of attacks a few mounths ago, it began once in a week or so or once in 2weeks.I Got dizzy, it was hard to breath, my legs went numb and my lips.I felt i was like going crazy. ... (2 replies)
... I was prescribed Naproxen and Alprazolam. I would only take the Alprazolam when I started feeling jittery. ... (2 replies)
Lexapro question
May 16, 2004
... me at all. My best advice is give it some more time it takes awhile for these pills to really take a affect on your system. Once they do I am sure you will be feeling better too. ... (5 replies)
... I have been dealing with this mysterious body burning for 6 months. The Dr says anxiety. It felt pretty much exactly as you described except mine starts in my back then spreads up my shoulders and down my arms. I hate this feeling. ... (7 replies)
... acid medication... but I was still getting like attacks of what I best can describe as a little pain in the stomach and abdominal cramping and a general anxious feeling that hits me about every 30 min or so.. ... (3 replies)




Pages: 1

All times are GMT -7. The time now is 06:34 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!